Conical space-times: A Distribution theory approach

Jan, 1998
20 pages
Published in:
  • Mod.Phys.Lett.A 14 (1999) 1879-1894
e-Print:
Report number:
  • UFPB-DF-003-98

Citations per year

199820042010201620203012
Abstract: (arXiv)
We consider the problem of calculating the Gaussian curvature of a conical 2-dimensional space by using concepts and techniques of distribution theory. We apply the results obtained to calculate the Riemannian curvature of the 4-dimensional conical space-time. We show that the method can be extended for calculating the curvature of a special class of more general space-times with conical singularity.